Last month I took Plan B for the first time (hopefully the last time) and it was the most anxiety provoking situation I have ever experienced. Here is the link to my question regarding that ( I ended up getting my period later a week after taking Plan B. https://www.empowher.com/community/ask/took-plan-b-directed-severely-anxious-help?allcomments=1&anon=1#comment-168624
Now it is 30 days after the first day in that cycle and I'm getting worried. My boyfriend and I had unprotected sex for only a minute (he didnt even come close to ejaculating) about 2 days after I stopped my period. For the rest of the month, we had VERY careful sex... i.e. checking the condom meticulously between positions, always pulling out, etc. I'm petrified of taking a pregnancy test, but is it normal to be experiencing a 2nd month delay of period after Plan B??? Thank you <3
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.